Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ithappens

Veteran Member
  • Content Count

    168
  • Joined

  • Last visited

Community Reputation

1 Neutral

1 Follower

About ithappens

  • Rank
    Member

Profile Information

  • Gender
    Male
  • Location
    usa

Recent Profile Visitors

4861 profile views
  1. hey guys haven't posted here in awhile but i thought i would stop by to see how everyone is doing. been almost two years since i went on the stuff and started shedding and i'm approaching q-ball status, ha well not exactly q-ball but i would say more of a very apparent diffuse chemo look which has forced me to buzz my hair. The weirdest thing was a few months ago I had a massive shed and started to lose the hair on the back nape area of my head to the point where streaks of scalp now show throug
  2. haha well we went at it a lot over the past year and a half or so, but we're in the same boat plus you put a lot into all the research aspect of it all so you will certainly be missed. mind you i stopped coming on here all the time basically for the same reason there's really nothing we can do about all of this at this point except try different approaches and hope for the best. anyway, as i said before as much as this sucks with the hair loss there are viable options out there for it with certa
  3. i don't think the drug should necessarily be taken off the market, but I don't think dermatologists should be able to prescribe it all. They are not knowledgeable enough in the internal medicine field to do so. They in turn should have to send you over to a specialist in internal medicine and then have it prescribed. But yes at least here in the US dermatologists are by the far the laughing stock among the medical community. Secondly, the drug is toxic, and shouldn't be taken in amounts over 20
  4. fyi i also just got a scalp biopsy recently from my derm to see if it would show anything. im kinda pissed i did it now cause the fuckin asshole should have been able to take one look at my scalp and diagnose it as diffuse aa. fuck i wish i had mpb.
  5. wow depressing stuff on here reminds me of myself with my posts. anyway, the only light of hope of i can offer anyone is that there a sulfer based drug which has been shown to help certain alopecia areata patients. turns down inflamatory tcells etc. Anyway, im not touching it though just too many sides to the unknown. I've been hit with this pretty hard considering the back of my scalp has started diffusing away and is at the point where i can see hair through it etc. I remember when people on t
  6. oh ok well in that case all you can really do is wait it out. In all honestly i wouldn't try to much right now, but you were on a lower dose so hopefully for your sake it should stop eventually, but there's no guarantee for anything. so for now you're best bet is to just wait and hope.
  7. I agree to some extent that there is an auto-immune component to this yes. However, Lamarr I'm not going to take your word that I have diffuse AA and it's as simple as that. You are not a doctor nor a medical researcher, and considering even they do not have any sort of answers to this for us leaves it more wide open. First off alopecia areata diffuse or not doesn't induce the type of itching and burning many of the users such as yourself have on here. The inflamation lies underneath at the hair
  8. funny you mention because i do have balding patches above my ears and a lot side burn loss. Forget regrowth, have the shots led to any reduction in shedding?
  9. I agree to some extent that there is an auto-immune component to this yes. However, Lamarr I'm not going to take your word that I have diffuse AA and it's as simple as that. You are not a doctor nor a medical researcher, and considering even they do not have any sort of answers to this for us leaves it more wide open. First off alopecia areata diffuse or not doesn't induce the type of itching and burning many of the users such as yourself have on here. The inflamation lies underneath at the hair
  10. yep 22 yearolds with about the worst case of accutane hair loss you will ever see. I didn't really realize how bad it was recently till I was able to look in the mirror we have in the bathroom at my house and see my whole head of hair, including the back. I basically look like a chemo patient. My whole head of hair has long lines of scalp just showing through, even in the back when wet etc. Not only is the loss up top, but my sides and back hair are quickly diffusing away now as well. I was plan
  11. well unfortunately my hair loss still persists, but I've decided that basically that I'm done with it. In the near future I will either shave my head or just get a hairpiece. The problem is that although it is some sort of auto-immune function in persistant accutane hair loss there is not a cure, and it is rarely fully reversible. When the hair loss goes on for an extended period of time the best thing you can hope for really is that it will slow down or hopefully eventually stop. In terms of re
  12. I will also say that despite this the fluocinonide did seem to make my hair feel softer and somewhat back to normal during the past few days I've been on it, but the increase in shedding in the shower is not worth it at all.
  13. so i got my derm to prescribe me fluocinonide topical steroid for the hair loss and so far it's been the worst thing ever. I wouldn't say it was making much of a difference just in general during the day, but as soon as I hit the shower I literally lost 70-80 hairs at least. I haven't lost this mush since all this shit started months ago. Someone on this site also had a similar experience in using an oral anti-inlfammatory steroid. Needless to say Im done with the steroid for now. Sorry Lamar bu
  14. Well i figured out my hair loss situation with accutane and i've got the shedding pretty much under control. Without explaining my whole theory as to why accutane causes hair loss the bottome line is the drug inflames the stomach and intestines causing an allergic reaction where our immune system basically goes crazy. I'm not sure if it's also related to Candida infestion as well, but the bottom line is certain foods such as wheat etc cause more inflamation cause the stomach lining and immune sy
×